全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Piermarco Cannarsa , Wei Cheng
来源:[J].Calculus of Variations and Partial Differential Equations(IF 1.236), 2017, Vol.56 (5)
摘要:For autonomous Tonelli systems on \(\mathbb {R}^n\) , we develop an intrinsic proof of the existence of generalized characteristics using sup-convolutions. This approach, together with convexity estimates for the fundamental solution, leads to new results such as the global propa...
作者:Paolo Albano , Piermarco Cannarsa , Carlo Sinestrari
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (4), pp.1412-1426
摘要:Abstract(#br)We study the generation of singularities from the initial datum for a solution of the Cauchy problem for a class of Hamilton-Jacobi equations of evolution. For such equations, we give conditions for the existence of singular generalized characteristics starting at th...
作者:Piermarco Cannarsa , Qinbo Chen , Wei Cheng
来源:[J].Journal of Differential Equations(IF 1.48), 2019, Vol.267 (4), pp.2448-2470
摘要:Abstract(#br)For mechanical Hamiltonian systems on the torus, we study the dynamical properties of the generalized characteristic semiflows associated with the Hamilton-Jacobi equations, and build the relation between the ω -limit sets of the semiflows and the projected Aubr...
作者:Piermarco Cannarsa , Giuseppe Floridia , Alexander Y. Khapalov
来源:[J].Journal de mathématiques pures et appliquées(IF 1.174), 2017
摘要:Abstract(#br)We study the global approximate controllability properties of a one-dimensional semilinear reaction–diffusion equation governed via the coefficient of the reaction term. It is assumed that both the initial and target states admit no more than finitely many chang...
作者:Piermarco Cannarsa , Alexander Khapalov
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2018, Vol.465 (1), pp.100-124
摘要:Abstract(#br)We study the local controllability properties of generic 2- D and 3- D bio-mimetic swimmers employing the change of their geometric shape to propel themselves in an incompressible fluid described by the Navier–Stokes equations. It is assumed that swimmers' bodie...
作者:Paolo Albano , Piermarco Cannarsa , Teresa Scarinci
来源:[J].Journal of Differential Equations(IF 1.48), 2018, Vol.264 (5), pp.3312-3335
摘要:Abstract(#br)In a bounded domain of R n with boundary given by a smooth ( n − 1 ) -dimensional manifold, we consider the homogeneous Dirichlet problem for the eikonal equation associated with a family of smooth vector fields { X 1 , … , X N } subject to Hörmander's brac...
作者:Vincenzo Basco , Piermarco Cannarsa , Hélène Frankowska
来源:[J].Nonlinear Analysis(IF 1.64), 2019, Vol.184, pp.298-320
摘要:Abstract(#br)Regularity properties are investigated for the value function of the Bolza optimal control problem with affine dynamic and end-point constraints. In the absence of singular geodesics, we prove the local semiconcavity of the sub-Riemannian distance from a compact...
作者:Piermarco Cannarsa , Antonio Marigonda , Khai T. Nguyen
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2015, Vol.427 (1), pp.202-228
摘要:Abstract(#br)We study the time optimal control problem with a general target S for a class of differential inclusions that satisfy mild smoothness and controllability assumptions. In particular, we do not require Petrov's condition at the boundary of S . Consequently, the mi...
作者:Piermarco Cannarsa , Fabio S. Priuli
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2015, Vol.429 (2), pp.1059-1085
摘要:Abstract(#br)We introduce and investigate the wellposedness of two models describing the self-propelled motion of a “small bio-mimetic swimmer” in the 2- D and 3- D incompressible fluids modeled by the Navier–Stokes equations. It is assumed that the swimmer's body consi...
作者:Fabio Ancona , Piermarco Cannarsa , Khai T. Nguyen
来源:[J].Archive for Rational Mechanics and Analysis(IF 2.292), 2016, Vol.219 (2), pp.793-828
摘要:Abstract(#br) We study quantitative compactness estimates in \({\mathbf{W}^{1,1}_{{\rm loc}}}\) for the map \({S_t}\) , \({t > 0}\) that is associated with the given initial data \({u_0\in {\rm Lip} (\mathbb{R}^N)}\) for the corresponding solution \({S_t u_0}\) of a Hamilton...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×